# SDR DALA2023062105051

- Difficulty date: June 18, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 83,920 hours, 26,693 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 DOOR 1L SLIDE LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED SLIDE ARMED LIGHT ASSY PER B757 AMM 33-51. LIGHT OPERATES NORMALLY. (8310348)
